# SDR AALA200803034

- Difficulty date: December 4, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 51,494 hours
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LJ2AG
- Condition: Inoperative
- Location: Tot
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW UPON SELECTING FLAPS 1 RECEIVED LEADING EDGE SLAT DISAGREE.  LANDED DFW USING ALTERNATE FLAPS WITHOUT INCIDENT.  REPLACED RT TOTAL AIR TEMPERATURE PROBE.  SYSTEM GROUND CHECKED NORMAL OPS.
